# SDR FDEA201007242654

- Difficulty date: July 24, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: 146N35132
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID LAVATORY DRAIN ADAPTER SURFACE AT STA 1180, BL0, FOUND WITH CORROSION. CORRODED ADAPTER PLATE AT STA 1180, R & R IAW SRM 81-40-02,  REV 100.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
